ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Das, Soumya and Khan, Rizwanur (2018) THE THIRD MOMENT OF SYMMETRIC-SQUARE L-FUNCTIONS. In: QUARTERLY JOURNAL OF MATHEMATICS, 69 (3).

Das, Soumya and Khan, Rizwanur (2015) Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions. In: JOURNAL OF THE RAMANUJAN MATHEMATICAL SOCIETY, 30 (3). pp. 237-250.

This list was generated on Wed Feb 26 09:46:13 2020 IST.